# SDR 2007UALA04615

- Difficulty date: November 9, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 56,279 hours, 31,467 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Lv2 Transformer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LV2 TERMINAL AT MAIN TRANSFORMER NR 1 BURNED AND DAMAGED.   FOUND GROUND STUD LOCATED AT T36 TRANSFORMER BURNT.  UNKNOWN AS TO EXACT CAUSE OF BURN.   REPLACED GROUND STUD AT T36 AND ASSOCIATED WIRING.  REINSTALLED J5 BOX AND OPS CHECK  TRIM SYSTEM DUE TO REMOVAL OF BOX.  ALL LIGHTS NORMAL AT THIS TIME.
